# SDR AWXA200500134

- Difficulty date: January 20, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65535953
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, A 3/4 INCH CRACK WAS FOUND IN R-1 DOOR FORWARD UPPER CORNER REVEAL.  MAINTENANCE REMOVED CRACKED REVEAL FROM BS 298 TO BS 306, STR 10 RT TO STR 11 RT, INSTALLED NEW REPLACEMENT PART IAW B737-300 SRM 51-40-02.
